Jump to content

head aching throbbing help.....


Recommended Posts

It seems I'm unfortunately hitting tolerance on .25 of K 4 times a day and I continue to have a left sided headache in the same place, seems that as my body is getting more used to the k i have tremors, left sided head throbbing, i can feel it coming up the left side of my neck.  Maybe K tolerance and w/d cause tight neck muscles on the left side which cause the weird head throbbing and aching. Just wondering If and when I should start my taper and if it's K w/d thats causing this concentrated left side head throbbing in the same area all the time?

 

  thanks.

Link to comment
Share on other sites

Don't know if our headaches are caused from the same thing, however, I cut my morning Klonopin dose from .25 to .125....whew!!! DO I ever have a headache!?! So sorry you're experiencing this! Feel better soon! T2
Link to comment
Share on other sites

bmw, when I have been in inter dose withdrawal (I'm on Xanax) or not taking Xanax consistently or tapering too fast, I get a pounding on the left side of my temple, I can even feel it pounding when I touch it. It hurts, I know. When I've had my blood pressure taken during these headaches it's a little elevated, but not bad. Have you had your BP taken?

 

Maybe you are tapering too fast?

 

Sometimes it has helped me to lay down and put a warm washcloth on it.

Link to comment
Share on other sites

I haven't started tapering.....the left pounding in the concentrated area is just there pretty much all the time, I was told to hold off taking vitamins until I am done with my taper.  I feel like I need more of the med in order to help with this left sided head pounding.  What I would like to know is will this ever go away? I was 4 months off when I cold turkeyed off of K and still felt horrible everyday.  I hear that it takes 6-18 months to feel better.  I just wanted to know if vitamins are bad during withdrawal? If I should start to taper? Current Symptoms: Burning Skin, Left eye ball pressure, left sided head pressure and throbbing in the same area, body shaking mostly hands and feet, Blood pressure is 140/85, watery red eyes, EXTREME FATIGUE, LEft sided Neck Pain leading up to the head pressure, Insomnia, Sweating Easy.

 

Is this withdrawal?

 

Should i continue to take these vitamins from the naturapath? 5htp, adrenal support, liver cleanse? should I wait till I taper and get off completely? should I wait many months till I'm off to take the Vitamins?

Link to comment
Share on other sites

bmw,

 

First, I want to say I'm sorry you are feeling so bad.

 

From looking at your history, it looks like you had a pretty fast taper from Klonopin, then cold turkey-ed at .25mg, then started Valium at 10mg four months later?

 

I'm not an expert or a doctor, but I think you tapered your Klonopin too fast and in the Ashton Manual, it says to cross-over (switch out K for V over a 4 week period). 

 

If it were me, since you are feeling so miserable, I would post my symptoms in the Substitution Taper plans and ask for help and talk to your doctor. As I said, I'm not a doctor, but maybe they need to re-evaluate how you are feeling and start you out at a higher dose of Valium-- no one wants to up-dose but I think sometimes people need to when they are feeling real rough in order to stabilize before tapering. I'm not experienced enough to tell you what to do, since I'm just in the beginning process of tapering my Xanax, but there are plenty of people here that have a lot of knowledge. I hope you feel better soon.

Link to comment
Share on other sites

Sorry, bmw, I read your post wrong. It sounds like you are not on anything and had a fast taper off of K. As I said before, I would ask for help in General Taper or Substitution Tapers. I know you are hurting and you need support and a plan. Also, talk to your doctor about your symptoms.

 

As far as the supplements go, I have heard that they might relieve a little of benzo withdrawal symptoms, but mostly time and taking care of yourself works the best. Hope you get a window soon.

Link to comment
Share on other sites

×
×
  • Create New...